# SDR WX0A2014090372123

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,377 hours, 41,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE TAIL CONE LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY & BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
